# SDR 2001F00302

- Difficulty date: September 19, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N44911
- Make and model: Doug C54B-DC
- Aircraft serial: 10461
- System (JASC): 3452 · ATC Transponder System
- Part: Light
- Part number: KT76
- Part serial: 31046
- Condition: Inoperative
- Location: Transponder
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TEST BUTTON QUIT WORKING, NO LIGHT.  (M)
